# SDR SWAA002528

- Difficulty date: December 2, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 5,401 hours, 3,315 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6573790
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND .5 EXTERNAL SKIN CRACK ON L/H VERTICAL STAB PITOT CUTOUT. REPAIRED VERTICAL STAB SKIN PER  RA 1-755-0382.
